# SDR CALA2017100603504

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 53,803 hours, 21,919 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Harness
- Condition: No Test
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS MESSAGE OF ESPU EXT LOAD EMER L.   FOUND THE R1 DOOR SLIDE PACK HARNESS FAULTED.   REMOVED AND REPLACED THE R1 DOOR SLIDE PACK ASSY IAW 25-62-44-400- 803-A. EMERGENCY LIGHT SYSTEM TESTED NORMAL, NO FAULTS NOTED
